# SDR SWAA2021032457797

- Difficulty date: March 22, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 23,019 hours, 10,283 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Stuck
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR STUCK L1 DOOR. / RESET GIRT BAR ON L1 DOOR PER SIP. NO DAMAGE NOTED.
